# SDR AU981022

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- System (JASC): 3425 · Integrated Flight System
- Part: Hpu
- Part number: 6226198003
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 HSI HEADING PROCESSOR UNIT FAILED.
